Remarks on some number-theoretical functional equations. (Short Communication).

W. Schwarz; A. Ivic

Aequationes mathematicae (1978)

  • Volume: 18, page 399-400
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Schwarz, W., and Ivic, A.. "Remarks on some number-theoretical functional equations. (Short Communication).." Aequationes mathematicae 18 (1978): 399-400. <http://eudml.org/doc/136803>.

@article{Schwarz1978,
author = {Schwarz, W., Ivic, A.},
journal = {Aequationes mathematicae},
pages = {399-400},
title = {Remarks on some number-theoretical functional equations. (Short Communication).},
url = {http://eudml.org/doc/136803},
volume = {18},
year = {1978},
}

TY - JOUR
AU - Schwarz, W.
AU - Ivic, A.
TI - Remarks on some number-theoretical functional equations. (Short Communication).
JO - Aequationes mathematicae
PY - 1978
VL - 18
SP - 399
EP - 400
UR - http://eudml.org/doc/136803
ER -

NotesEmbed ?

top

You must be logged in to post comments.